# SDR ASAA2016052516849

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 3,608 hours, 1,200 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE ON CLIMBOUT, GOT CENTER TANK RT PUMP LOW PRESSURE LIGHT.  STARTED GETTING IMBALANCE BETWEEN MAIN TANK 1 & 2.  OPENED CROSSFEED & NOTED NR 1 ENGINE BURNING OFF CENTER TANK & NR 2 STILL BURNING OFF NR 2 MAIN TANK FUEL WITH 2000 LB IN CENTER.  ONCE CENTER FUEL EMPTY BURN WAS EVEN & FUEL USED FOR BOTH ENGINES WAS EVEN.  TOTAL IMBALANCE BETWEEN 1 & 2 ABOUT 600 POUNDS.  ACFT GROUNDED.  PERFORMED CENTER TANK RIGHT PUMP PRIMING PROCEDURES IAW FIM 28-22, TASK 802. CENTER TANK RT BOOST PUMP, OPS CHECKS NORMAL.
